Recently added item(s) ×

You have no items in your shopping cart.

Paracare Double Strength Orange Flavour 200ml

Stock: 305081
Prices:
NZ$13.50
OR

Paracare Double Strength Orange Flavour 200ml

Alternate views

Details

For relief of mild to moderate pain and fever associated with: *common cold *flu *earaches *sore throat *fever *viral infections Alcohol Free, Aspirin Free, Sugar Free
Each 5ml of Suspension contains Paracetamol 250mg.
Caution: Adults: Keep to the recommended dose. Don't take this medicine longer than a few days at a time unless advised by a doctor. Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. If you know that your Child's weight is less than the weight corresponding to the age in the table, choose the dose for their weight. Do not give to children under 6 years of age except on medical advice. If any overdose is taken or suspected, ring the Poisons Information Centre (New Zealand) 0800764766 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Storage: Store below 25C,but do not refrigerate. Protect from light. Keep medicine secure when not in use. Shake well. Dosage may be repeated every 4 to 6 hours up to a maximum of 4 doses in any 24 hours. Each 5ml contains paracetamol 250mg. For babies and younger children (under 6 years) use the Paracare for babies and young children 3 months-6 years suspension which has 120mg paracetamol per 5ml.

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Medicines have benefits and some may have risks . Always read the label and use only as directed. If symptoms persist or you have side effects, see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.